It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-08-2005, 12:33 PM   #1
Newbie
(female)
 
Join Date: Jul 2004
Location: Ontario, Canada
Posts: 8
northernangel HB User
Has anyone's skin broken out after stopping the Pill?

Whenever I go off the Pill, my skin goes absolutely crazy. Pimples everywhere! I end up going back on it after a month or two just to clear my skin up again.

Has anyone else experienced this problem before? If so, did your skin eventually clear?

I'm wondering if I need to stay off them long enough for my body to adjust to being without all the hormones...

 
Old 08-08-2005, 06:04 PM   #2
Member
(female)
 
Join Date: Aug 2005
Location: Raleigh, NC
Posts: 53
Jennihul HB User
Re: Has anyone's skin broken out after stopping the Pill?

Quote:
Originally Posted by northernangel
Whenever I go off the Pill, my skin goes absolutely crazy. Pimples everywhere! I end up going back on it after a month or two just to clear my skin up again.

Has anyone else experienced this problem before? If so, did your skin eventually clear?

I'm wondering if I need to stay off them long enough for my body to adjust to being without all the hormones...
I was taking a pill that was good for acne. Now I have been off for five years and I still get acne. I just resigned myself to using ProActive which I LOVE!!
My mom had acne well into her 60's. I imagine I always will.

Jennifer

 
Sponsors Lightbulb
   
Old 08-08-2005, 11:20 PM   #3
Inactive
(female)
 
Join Date: Jul 2005
Posts: 152
SayMoo HB User
Re: Has anyone's skin broken out after stopping the Pill?

what pill were you on northernangel?

I think its temporarely (the acne)..Its a side effect.

Also, are you normally prone to acne even when you werent on the pill>?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone know anything about Lichen Sclerosis? kleaf Women's Health 9 03-06-2008 06:25 PM
Is Anyone Still Using Vitamin A juno2003 Acne 5 10-30-2006 07:31 AM
Please respond, anyone? jenifer6767 Birth Control 2 05-08-2006 12:29 AM
Bad Skin After Going Off The Pill thelms_ Women's Health 2 04-26-2006 10:09 PM
Has anyone NOT broke out after stopping BCP? Micheybell Acne 3 08-16-2005 08:34 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (34), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), sue19 (2), frankieswife (2), sjb (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 11:17 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!